Lipovarin Customer Testimonials, Comments & Feedback – Part II
This is the second page of posted visitor comments on the popular fat burner, Lipovarin.
To view the first page of comments, plus the disclaimer that accompanies any such list of “testimonials”, please click here.
To read the Lipovarin review, please click here!
Otherwise, let’s get started…
I obviously have been taken. I saw on one web site that supposedly reviews all dietary supplements and ranks them by results and Lipovarin was ranked number one. I took a whole bottle of the stuff exactly as recommended and gained five pounds.
My appetite was not suppressed and I did not notice any additional energy. The stuff does not work. For the price I could have bought a lot of salad and drank water for a month and got a lot better results. I’m a pretty active person so I really couldn’t increase my exercise much.
I was looking for a supplement that might give me that little bit of extra aid in losing a few pounds but Lipovarin is not that supplement. I’ll keep trying to find it but I believe now that the only thing that works if you are an active person is just not eating.
I will try to make this explanation brief and to the point. Lipovarin worked for me as a diet aid. I took it in conjunction with a low calorie diet and exercise. The pounds and inches disappeared at an alarming rate.
However, I would like to warn all potential users of Liporvarin every thing comes at a price. As referenced in your article there many of the ingredients in Lipovarin have mood altering compounds. When the drug begins to wear off your mood will drop making you extremely agitated and cranky. It is my opinion that this effect on mood, the drastic high and lows, gives Lipovarin the potential to be addictive.
In addition to the mood altering qualities, while on Lipovarin I experienced minor sharp chest pains. The chest pains were brief and week but after a month off of Lipovarin they stopped happing. While on any diet pill it will “support”, “assist” and even “raise” your metabolism; however, once you stop taking the diet pills your metabolism slows down and may even come to a near stop, making weight loss even harder than it was before the diet pills.
I am no longer taking Lipovarin for the above-mentioned reasons. I find that losing the weight I have (plus what I gained after I stopped taking the pills) is seemingly impossible.
I gained weight due to a job change, new place doesn’t give you opportunity to move much, plus I went back to school, which makes me spend even more time sitting down.
I do not overeat, more so, I have been always a healthy eater and I try to exercise on a regular basis, but in this situation I needed help. I read the reviews for Lipovarin and decided that it would be much safer than, for example, Hydroxycut. So I decided to try it.
I started slowly, 2 pills a day for a week, then 4 a day, etc, etc, until I reached the full dose. I did not lose a pound, but I also did not sleep for 5 days, I was drenched in sweat, my head was floating, I was sick to my stomach and completely lost concentration.
First I thought I was getting sick with flu, but the symptoms did not go away untill I quit taking Lipovarin. Now I am back on the small dose, but after 3 weeks I do not see any results at all. Sorry to disappoint anyone.
I bought this product because it was a cheaper version of Leptoprin. It is to be used for treating obesity. I wasn’t obese, a little overweight. I took these pills and lost a considerable amount of weight. These pills work like others, but I have to say these work best. It is VERY strong. Like 4 cups of coffee! To answer your question, yes this does work. It is worth the price. But don’t expect to get a good night’s rest on these suckers.
Seven years ago, I weighed 155lbs more than I do now. I managed to lose that weight — and keep it off for six years — by changing my eating habits and and increasing activity. But the last 20 or so pounds just never seemed to go away, regardless of what changes I made to my diet. If I ate too little, I’d lose a few lbs, but my metabolism would slow to a crawl and I’d hit an extended plateau. And I have precious little time to exercise. To make matters worse, I’m a middle-aged, and my metabolism seems to have slowed even further, causing me to stress just a bit over my ability to keep off what I’ve lost. Anyway, so much for the background…
I’ve been using Lipovarin for about a week now. Here are my observations:
First off, I’m a “nibbler”, which means that while I tend not to eat too much in one sitting, I do tend to nibble constantly over the course of an evening. Unfortunately, I could easily “nibble” an extra 1000 calories if I’m not careful. So, my primary concern was suppressing my appitite (second on the list was increasing my metabolism), and Lipovarin does seem to help in that regard. Over the past week, I’ve managed to get through the evenings without those incessant trips to the ‘fridge and cupboard. Unfortunately, I think part of the reason that I’ve been less inclined to nibble, is that Lipovarin seems to make me just a bit nasueous. It’s tolerable, but not pleasant.
Secondly, Lipovarin does seem to have a positive effect on my energy level and mood, but doesn’t make me overly nervous or anxious and has had no effect on my ability to sleep. I did feel just a bit “high” after taking the first few doses, but that has since subsided.
Third, Lipovarin also seems to have boosted my metabolism somewhat, as evidenced by the fact that I don’t get cold nearly as easily and, in fact, have been feeling a bit warm (though not feverish), especially in the evenings.
So, have I lost any weight over this past week? Yes, about 2.5 lbs. Whether that’s attributable to appitite suppression, increased metabolism and/or mood improvement, is anyone’s guess. Perhaps I’ll post my results after I’ve been using the product. ‘Til then, I’m guardedly optimistic.
I’ve tried several weight loss supplements and this one actually is seeming to help. First time I’ve actually been able to lose, although it’s in small increments (1-3 lbs at a time). Biggest problem for me is that it makes me really gassy! BAD! Is it worth it? Personal decision, I think.
I did a lot of research before deciding to buy a diet aid, and I invested in Lipovarin. A problem I discovered early on is how it upset my stomach. I could only take the pills once a day because of all the caffeine, and even then it has been effecting my sleep. As is the case with many diet pills, it will cause the jitters, and my boyfriend can tell when I have taken them because of the side effects.
On the upside, I did notice a substantial decrease in my appetite and an increase in my energy level, which is what I was definitely looking for. It has only been two weeks, but I have lost 10 pounds already with the addition of 3 dedicated workouts per week and a substantial decrease in my calorie intake. Of course, the diet and exercise are the cause of the weight loss I am sure, but the pills have made the calorie cuts and the increase in activity level far more bearable than going cold turkey.
It worked for me, but noticed the past-tense. When I first tried it, it surpressed my appetite, and I had to use the restroom 2~5 times a day even though I barely ate anything.
The side effects are obvious; I was tense, shaky, and my heart was beating at 1000 mph, and sleeplessness if I take them too late into the day. But I didn’t think too much of it, because it was working. I went from 135Lb to 118Lb in 1.5 month time with no excercise.
Of course, as soon as I’m off the pill, everything return to normal, so I had to keep taking the pill. But I notice that the more I take it, the more it became less effective, as if my body had gotten used to the pill or “immune” in other words. So now I’ve stopped using it, and manage to maintain my weight at 122lb without it by controlling what I eat, and still without exercising.
I go to the gym 2 or three times per week and I do nor eat sweets or carbs because I do not like them, but I can not lose the extra pounds I have…I did think that lipovarin was going to be a great help. After a month… NOTHING !!
I am still 128 pounds…I did not lose any weight, not even one pound. Also I tried Hoodia, Xenadrine, Dexatrim and a lot of more diet pills and NOTHING!! I felt very disappointed and fustrated…
I tried Lipovarin… even with exercising three times a week and not over-eating, I lost NOTHING!
Since I went through menopause I have tried several things to get off an added 20 pounds and NOTHING works for me right now.
I did notice that my mood was better and I did experience more energy. I attribute that to the caffine, since I don’t drink anything with caffine in it, I wasn’t used to the “caffine fix”, but now I see why so many people are addicted to drinks with caffine. I am only able to take 2 Lipovarin pills a day….any more would send me over the top.
So I would say for weight loss, Lipovarin is a total failure, but for elevating one’s mood and giving extra energy (although artificially induced by the caffine)…I did enjoy taking it….I will not be spending any more hard earned dollars on it though.